# SDR SWAA2023041222641

- Difficulty date: March 31, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT LIGHTS DEFECTIVES THRU THE CABIN.<[01] PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST AND FOUND NORMAL PER REF AMM 33-51-00-710-801;[02] VERIFIED STEP 1
